MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86113
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during inspection prior to use on a patient, the cuff did not inflate.There was no patient involvement.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: based in the complaint system and manufacturing controls, the following facts were concluded: the device history record (dhr) was not reviewed since the lot number was not provided.The sample was received for evaluation and an inflation/deflation test was performed 25cc of air was applied to the cuff using a syringe and it was observed the cuff held the air, various times the cuff was inflated and deflated with no difficulties, the sample was left inflated 2 hours according to process instruction hhp-31104 rev af, and no failure mode was observed: therefore no failure mode was observed in the received sample and all manufacturing controls were found acceptable and effective to detect the reported failure mode.Correction:(name, email).If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key7121998
Report Number2936999-2017-05689
Device Sequence Number16388278
Product Code BTR
UDI-Device Identifier60884522000135
UDI-Public60884522000135
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model Number86113
Device Catalogue Number86113
Device Lot Number17C0041JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2018
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer02/02/2018
02/19/2018
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date02/16/2018
03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1